# SDR DALA2022110107090

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 66,101 hours, 8,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 EMERGENCY EXIT SIGNS INOP 3L, 3R, 4R. CORRECTIVE ACTION: COULD NOT DUPLICATE FAULT PER A330 AMM 33-50. (8547404)
